# SDR USAA2010010590031

- Difficulty date: January 7, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 51,402 hours, 35,576 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Beam
- Part number: 65C330324
- Part serial: 9673
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN RIGHT MAIN LANDING GEAR ACTUATOR BEAM ARM.  REPLACED RIGHT MAIN LANDING GEAR ACTUATOR BEAM ARM IAW EO 3299V322 PART 1 & 2.
